Advertisement
Sign in to follow this  
Followers 0
sledge1017

Bupropion Sr 150 Mg Side Effects

8 posts in this topic

Posted

Advertisement

Hi all:

I have been taking bupropion 150 mg starting on 6/19/09 on 6/26/09 my doc put me on 150 mg 2 times a day and I am taking 50 mg of Zoloft as well.

I have started sweating like crazy, like I have just come out of the shower; plus I notice that my ears are ringing a lot which I can live with but the sweating I cant, I feel sorta out of it, like I am a little high and have a slight headache almost all the time.

I feel ok with the meds but it is just those side effects that are bothering me and I am wondering if they will go away with time as my body gets used to them? the sweating is the hardest part, it's like a cold sweat.

Thanks all.

:flowers::hearts:

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

Sledge,

I have heard that sweating is part of it but I have never taken it. I am on effexor and seriqoul and I sweat alot at night. I feel like I am in a swimming pool. I believe I read in another thread that it does go away. Check the thread from about a month ago. There was one about sweating.

Share this post


Link to post
Share on other sites

Posted

Sledge,

I have heard that sweating is part of it but I have never taken it. I am on effexor and seriqoul and I sweat alot at night. I feel like I am in a swimming pool. I believe I read in another thread that it does go away. Check the thread from about a month ago. There was one about sweating.

If I had the sweating at night only it would be ok but it is pretty much all the time and it is hard to deal with. Thanks lonleysindy for the info I will check it out.

Take care

Share this post


Link to post
Share on other sites

Posted

How long does this med take to ease depression? I have never taken it before until 4 days ago and I am at 150mg. I am on 20mg of paxil too but I don't think it does much for me. I wish I could sweat, it would make me feel like it is doing something, instead I get muscle tension in my neck. Is 150mg good enough to help ease depression?

Share this post


Link to post
Share on other sites

Posted

How long does this med take to ease depression? I have never taken it before until 4 days ago and I am at 150mg. I am on 20mg of paxil too but I don't think it does much for me. I wish I could sweat, it would make me feel like it is doing something, instead I get muscle tension in my neck. Is 150mg good enough to help ease depression?

HI theguy: My doc put me on 150 mg twice a day approx 2 weeks after I started taking it and with me it has taken approx 4 weeks to have any really noticeable affects. You need to give it a little more time. Are you on taking the same thing I am? I take 50 mg of zoloft and the only reason I still do is cause I was originally taking Zoloft so in order for the side affects from switching ADs to be minimal I am continuing the Zoloft. I have read in a few different places that it's a good combo (what I am taking) to take and my doc said that it will be fine to continue taking them both. Are you scheduled to see your doctor any type within the next 2 weeks? If not I would probably make an appt to go over with him how you are feeling whether it is better or worse or not anything at all.

As I said you need to give it a bit more time cause 4 days is not a lot of time. Let me know how you are doing and if you are feeling anything.

Take care and hang in there.

Share this post


Link to post
Share on other sites

Posted

How long does this med take to ease depression? I have never taken it before until 4 days ago and I am at 150mg. I am on 20mg of paxil too but I don't think it does much for me. I wish I could sweat, it would make me feel like it is doing something, instead I get muscle tension in my neck. Is 150mg good enough to help ease depression?

HI theguy: My doc put me on 150 mg twice a day approx 2 weeks after I started taking it and with me it has taken approx 4 weeks to have any really noticeable affects. You need to give it a little more time. Are you on taking the same thing I am? I take 50 mg of zoloft and the only reason I still do is cause I was originally taking Zoloft so in order for the side affects from switching ADs to be minimal I am continuing the Zoloft. I have read in a few different places that it's a good combo (what I am taking) to take and my doc said that it will be fine to continue taking them both. Are you scheduled to see your doctor any type within the next 2 weeks? If not I would probably make an appt to go over with him how you are feeling whether it is better or worse or not anything at all.

As I said you need to give it a bit more time cause 4 days is not a lot of time. Let me know how you are doing and if you are feeling anything.

Take care and hang in there.

thanks sledge you are right. The 20mg of paxil was supposed to ease my anxiety and depression but at the higher dosages it made me way too tired and then I went to 20mg and didn't feel as tired but it really hasn't conquered the depression. I asked for Wellbutrin to help with the sexual side effects of paxil but I am hoping it will really help with my depression. I will keep posting.

Share this post


Link to post
Share on other sites

Posted

How long does this med take to ease depression? I have never taken it before until 4 days ago and I am at 150mg. I am on 20mg of paxil too but I don't think it does much for me. I wish I could sweat, it would make me feel like it is doing something, instead I get muscle tension in my neck. Is 150mg good enough to help ease depression?

HI theguy: My doc put me on 150 mg twice a day approx 2 weeks after I started taking it and with me it has taken approx 4 weeks to have any really noticeable affects. You need to give it a little more time. Are you on taking the same thing I am? I take 50 mg of zoloft and the only reason I still do is cause I was originally taking Zoloft so in order for the side affects from switching ADs to be minimal I am continuing the Zoloft. I have read in a few different places that it's a good combo (what I am taking) to take and my doc said that it will be fine to continue taking them both. Are you scheduled to see your doctor any type within the next 2 weeks? If not I would probably make an appt to go over with him how you are feeling whether it is better or worse or not anything at all.

As I said you need to give it a bit more time cause 4 days is not a lot of time. Let me know how you are doing and if you are feeling anything.

Take care and hang in there.

thanks sledge you are right. The 20mg of paxil was supposed to ease my anxiety and depression but at the higher dosages it made me way too tired and then I went to 20mg and didn't feel as tired but it really hasn't conquered the depression. I asked for Wellbutrin to help with the sexual side effects of paxil but I am hoping it will really help with my depression. I will keep posting.

Hi there and you are welcome. When I first started taking Paxil many years ago (I dont take it anymore cause it stopped working for me so now I am on Zoloft) I would get very sleepy but it was something that went away over time. How long did you take the 30 mg of Paxil? For me Wellbutrin is great, I smoke but I dont smoke as much, I dont have that massive need as I did before for a cig, I am not as hungry, I am definitely more energetic. One thing though is that I still have anxiety and Zoloft and Wellbutrin arent doing anything for me for that. As for Wellbutrin helping with the sexual side effects of other ADs I dont know about that cause I have been without for a bit (my choice) but I have heard from others that it has worked for them.

Take care and as I said hang in there; I know sometimes it is tough but one day at a time.

:flowers::hearts:

Share this post


Link to post
Share on other sites

Posted

There is something that I get that concerns me. It seems like my jaw joint gets really tight and I feel kinda woozy and dizzy, Does Wellbutrin do this or is it the paxil?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0